Alert archive / Ohio / Excessive Heat Warnings in 2012
Excessive Heat Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this excessive heat warning at Jul 19, 2012, 3:42 AM EDT for Hamilton County, Ohio. It took effect at Jul 19, 2012, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2012, 3:42 AM EDT (07:42 UTC)
- In effect from
- Jul 19, 2012, 12:00 PM EDT
- Expired
- Jul 19, 2012, 7:17 PM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
751 WWUS71 KILN 190742 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 AM EDT THU JUL 19 2012 OHZ077-191545- /O.NEW.KILN.EH.W.0009.120719T1600Z-120720T0000Z/ HAMILTON- INCLUDING THE CITY OF...CINCINNATI 342 AM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * HEAT INDEX VALUES...UP TO 103 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...HEAT STROKE, HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-088-191545- /O.NEW.KILN.HT.Y.0010.120719T1600Z-120720T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...MILFORD...GEORGETOWN...WEST UNION... PORTSMOUTH 342 AM EDT THU JUL 19 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...HEAT STROKE, HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
4 follow-up statements
052 WWUS71 KILN 191427 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1027 AM EDT THU JUL 19 2012 OHZ077-192230- /O.CON.KILN.EH.W.0009.120719T1600Z-120720T0000Z/ HAMILTON- INCLUDING THE CITY OF...CINCINNATI 1027 AM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 103 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-088-192230- /O.CON.KILN.HT.Y.0010.120719T1600Z-120720T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...MILFORD...GEORGETOWN...WEST UNION... PORTSMOUTH 1027 AM EDT THU JUL 19 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...UP TO 102 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS IN THE LOWER 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
224 WWUS71 KILN 191939 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 339 PM EDT THU JUL 19 2012 KYZ099-100-OHZ071-079-081-088-192045- /O.CAN.KILN.HT.Y.0010.000000T0000Z-120720T0000Z/ MASON-LEWIS-WARREN-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...LEBANON... GEORGETOWN...WEST UNION...PORTSMOUTH 339 PM EDT THU JUL 19 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. CLOUD COVER ACROSS THE AREA WILL PREVENT TEMPERATURES FROM REACHING HEAT ADVISORY CRITERIA THIS AFTERNOON. $$ OHZ077-200000- /O.CON.KILN.EH.W.0009.000000T0000Z-120720T0000Z/ HAMILTON- INCLUDING THE CITY OF...CINCINNATI 339 PM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...WILL BE IN THE UPPER 90S TO AROUND 100 DUE TO TEMPERATURES AROUND 90 DEGREES...AND DEWPOINTS IN THE 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE THROUGH THE EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ INZ066-073>075-080-KYZ089>098-OHZ070-078-200000- /O.CON.KILN.HT.Y.0010.000000T0000Z-120720T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- BUTLER-CLERMONT- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...HAMILTON...MILFORD 339 PM EDT THU JUL 19 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...WILL BE IN THE UPPER 90S TO AROUND 100 DUE TO TEMPERATURES AROUND 90...AND DEWPOINTS IN THE 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE THROUGH THE EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
583 WWUS71 KILN 192128 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 528 PM EDT THU JUL 19 2012 KYZ097-098-OHZ078-192230- /O.CAN.KILN.HT.Y.0010.000000T0000Z-120720T0000Z/ BRACKEN-ROBERTSON-CLERMONT- INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET...MILFORD 528 PM EDT THU JUL 19 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. CLOUD COVER ACROSS THE AREA WILL PREVENT TEMPERATURES FROM REACHING HEAT ADVISORY CRITERIA THIS EVENING. $$ OHZ077-200000- /O.CON.KILN.EH.W.0009.000000T0000Z-120720T0000Z/ HAMILTON- INCLUDING THE CITY OF...CINCINNATI 528 PM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...WILL BE IN THE UPPER 90S TO AROUND 100 DUE TO TEMPERATURES AROUND 90 DEGREES... AND DEWPOINTS IN THE 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE THROUGH THE EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$ INZ066-073>075-080-KYZ089>096-OHZ070-200000- /O.CON.KILN.HT.Y.0010.000000T0000Z-120720T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...HAMILTON 528 PM EDT THU JUL 19 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * HEAT INDEX VALUES...WILL BE IN THE UPPER 90S TO AROUND 100 DUE TO TEMPERATURES AROUND 90... AND DEWPOINTS IN THE 70S. * TIMING...THE HIGHEST HEAT INDEX VALUES WILL BE THROUGH THE EARLY EVENING HOURS. * IMPACTS...HEAT STROKE... HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911. && $$
979 WWUS71 KILN 192317 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 717 PM EDT THU JUL 19 2012 OHZ077-200030- /O.CAN.KILN.EH.W.0009.000000T0000Z-120720T0000Z/ HAMILTON- INCLUDING THE CITY OF...CINCINNATI 717 PM EDT THU JUL 19 2012 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE EXCESSIVE HEAT WARNING. CLOUD COVER ACROSS THE AREA WILL KEEP TEMPERATURES BELOW EXCESSIVE HEAT WARNING CRITERIA THIS EVENING. $$ INZ066-073>075-080-KYZ089>096-OHZ070-200030- /O.CAN.KILN.HT.Y.0010.000000T0000Z-120720T0000Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...HAMILTON 717 PM EDT THU JUL 19 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE HEAT ADVISORY. CLOUD COVER ACROSS THE AREA WILL KEEP TEMPERATURES BELOW HEAT ADVISORY CRITERIA THIS EVENING. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this excessive heat warning went out at Jul 19, 1:51 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 19, 1:51 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 151 AM EDT THU JUL 19 2012 .SYNOPSIS... A COLD FRONTAL BOUNDARY WILL DROP SLOWLY SOUTH ACROSS THE FORECAST AREA THROUGH TONIGHT. AN UPPER LEVEL DISTURBANCE WILL MOVE SE THROUGH THE OHIO VALLEY FRIDAY. THE FRONT AND THE UPPER LEVEL DISTURBANCE WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT INTERACTS WITH THE UNSTABLE AIRMASS IN PLACE OVER THE REGION. DRIER AIR IS EXPECTED TO ARRIVE WITH HIGH PRESSURE ON SATURDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A FEW THUNDERSTORMS HAVE EXITED THE SOUTHEAST CWA WHILE MORE ARE ENTERING THE WEST CENTRAL AND WHITEWATER VALLEYS THIS LATE EVENING. DO NOT EXPECT THESE STORMS TO PACK ANY OF THE PUNCH THAT THE DAYTIME STORMS EXHIBITED AS THE ATMOSPHERE IT IS MOVING INTO HAS BEEN WORKED OVER THERMALLY AND THE STORMS WILL HAVE A HARD TIME PROPAGATING TO THE SOUTHEAST TOWARDS THE COOLER SURFACE AIR. INCREASED THE CHANCES FOR THESE STORMS AND THE ONES OVER NORTHWEST OHIO TO DIVE SOUTHEAST INTO PORTIONS OF CWA BY LATER OVERNIGHT. LOWERED TEMPERATURES IN THE SOUTH WHERE READINGS ARE ALREADY TOUCHING WHAT WE HAD IN AS OVERNIGHT LOWS. HOWEVER...EXPECT THE LOW 70S CURRENTLY FOUND TO HOLD SWAY OVERNIGHT AND GRADUALLY MIX READINGS UPWARDS WITH SOME PATCHY FOG DEVELOPING. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/... MORE THUNDERSTORM DEVELOPMENT WILL OCCUR ON THURSDAY AS THE FRONT DROPS SLOWLY ACROSS THE REGION. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ON THURSDAY WITH ABUNDANT MOISTURE AND INSTABILITY STILL PRESENT ACROSS THE FORECAST AREA. COLD ADVECTION AND CLOUDS WILL BRING SLIGHTLY COOLER TEMPERATURES. LOOKS LIKE IT MAY BE BORDERLINE FOR A HEAT ADVISORY IN THE SW ONLY ON THURSDAY AND DO NOT EXPECT TO ISSUE HEAT ADVISORY FOR ELSEWHERE. THE OVERNIGHT SHIFT WILL NEED TO LOOK CLOSELY AT WHETHER A HEAT ADVISORY WILL BE NEEDED. HIGHS THURSDAY WILL BE IN THE UPPER 80S EXCEPT LOWER 90S SOUTH. THE CHANCE OF THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH THURSDAY NIGHT AS THE FRONT SINKS FURTHER SOUTH IN THE FORECAST AREA. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... MODEL AGREEMENT FOR THE EXTENDED PERIOD IS FAIRLY GOOD...WITH SMALL SPREADS IN GFS ENSEMBLE PLOTS EVEN THROUGH NEXT WEDNESDAY. THE OVERALL PATTERN WILL BE THE CONTINUED DOMINANCE OF A CENTRAL US RIDGE...WITH VARYING EFFECTS ON THE OHIO VALLEY. A SHORTWAVE WILL BE MOVING SOUTHEAST THROUGH THE OHIO VALLEY AS FRIDAY BEGINS...WITH THE MAJORITY OF PRECIPITATION FOCUSED IN THE SOUTHEASTERN PORTION OF THE CWA. SURFACE HIGH PRESSURE WILL BUILD IN THROUGH THE DAY BEHIND THE MID LEVEL SHORTWAVE...LEADING INTO DRY CONDITIONS FOR SATURDAY AND SUNDAY. AT THE SAME TIME...THE RIDGE WILL RE-ESTABLISH ITSELF...LEADING TO WARMING TEMPERATURES AND HIGHS IN THE 90S AGAIN BY SUNDAY AND MONDAY. BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT CHANCE POPS WILL BE USED FOR TUESDAY AND WEDNESDAY...WITH JUST A SLIGHT REDUCTION IN TEMPERATURES EACH DAY. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... IN THE WARM AND MOIST AIRMASS...MU CAPES ARE STILL AROUND 1000 J/KG ACRS THE WESTERN PORTION OF ILN/S FA. HAVE ACCOUNTED FOR THUNDERSTORMS ACRS THE WESTERN TAF SITES EARLY THIS MORNING AS SOME WEAKENING OF THE STORMS TO OUR WEST IS EXPECTED AS THEY DROP SE INTO ILNS FA. HAVE CONTD VFR CIGS WITH A PERIOD OF MVFR VSBYS DUE TO BR AT ALL TAF SITES IN THE MOIST AIRMASS. MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION WITH SIGNIFICANT S/W DROPPING THRU THE GREAT LAKES TODAY AND OHIO VALLEY OVERNIGHT. ASSOCIATED SFC WAVE TO DEVELOP SE INTO OHIO TONIGHT. EXPECT AN ENHANCED THREAT FOR THUNDERSTORMS IN THE MODERATELY UNSTBL AIRMASS AHEAD OF THIS FEATURE. THEREFORE HAVE A MENTION OF THUNDERSTORMS AT ALL TAF SITES. EXPECT A THREAT FOR STORMS TO CONTINUE TONIGHT WITH THE SFC WAVE RIPPLING THRU AND THE SLOW MOVING COLD FRONT SETTLING INTO THE OHIO VALLEY. AT THIS TIME HAVE A MENTION OF VCTS THRU THE EVENING HOURS. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...FRANKS/PARKER SHORT TERM...PARKER LONG TERM...HATZOS AVIATION...AR
Hazardous weather outlook, Jul 18, 9:01 AM EDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 901 AM EDT WED JUL 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060-062>065-070>074-078>082-088-191315- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 901 AM EDT WED JUL 18 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ061-077-191315- MONTGOMERY-HAMILTON- 901 AM EDT WED JUL 18 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS ARE LIKELY TO DEVELOP TODAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. A FEW OF THE STORMS THURSDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:54 PM EDT | Areal Flood Advisory | ILN | Scioto | 2 hr |
| Jul 19, 3:42 AM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clermont, Scioto, Warren | 16 hr |
| Jul 19, 12:46 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 50 min |
| Jul 19, 12:52 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 88 min |
Nearby
Excessive Heat Warnings in Ohio, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.